MAUDE Adverse Event Report: Hollister Incoporated InView Standard; Male Incontinence Catheter, Self-Adhesive

Hollister Incoporated InView Standard; Male Incontinence Catheter, Self-Adhesive
Catalog Number 97532
Medical Device Problem Codes Patient-Device Incompatibility (2682); Adhesive Too Strong (4071)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 08/25/2026
Type of Reportable Event Other

Brand Name
InView Standard
Common Device Name
Male Incontinence Catheter, Self-Adhesive
Manufacturer (Section D)
Hollister Incoporated
2000 hollister drive
libertyville IL 60048
Manufacturer (Section G)
EuroMed
25 corporate drive
orangeburg NY 10962
Manufacturer Contact
andrea clark
2000 hollister drive
libertyville, IL 60048
+1(463)266-7911
MDR Report Key50873299
Report Number1480288-2026-00004
Device Sequence Number10715258
Product Code NNX
UDI-Device Identifier20610075975321
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Operator of Device Lay User/Patient
Device Catalogue Number97532
Device Lot NumberJUKW1848
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown